# SDR SWIA202264792

- Difficulty date: February 27, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 21,169 hours, 11,528 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT R/H FR. 86 CRACKED I/B OF AFT SERVICE DOOR.    (C CHECK RO 03/07/2022)   REMOVED AND REPLACED FLOOR SUPPORT AT R/H FR. 86 I/B OF AFT SERVICE DOOR AND APPLIED TOPCOAT TO FASTENERS REF SRM 51-40-08 AND 51-23-06
